# SDR FDEA201510153236

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 347 hours, 17,347 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 1003002003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, SUSPECT LIGHTNING STRIKE, WX RADAR INOPERATIVE, NO OTHER ISSUES.  FOUND PUNCTURE ON THE NOSE OF THE RADOME & RADOME DELAMINATED FROM THE INSIDE.  FOUND ANTENNA HIT BY LIGHTNING STRIKE, CREW VERBALLY REPORTS THAT BOTH  WEATHER RADAR SYSTEMS ARE INOPERATIVE & NO PROBLEM WITH THE RADIO COMMUNICATION SYSTEMS.  NEED TO DO LIGHTNING STRIKE INSPECTION IAW AMM 05-51-18-00 TO FOUND THE EXIT POINT.  R & R WEATHER RADAR ANTENNA IAW AMM  34-41-11-04-09.  OPERATIONS TESTED IAW AMM 34-41-00-05, TESTED OK.  R & R NR 1 RADAR XTR IAW AMM 34-41-33-04-09 & TESTED IAW AMM 34-41-00-05.  R & R RADOME IAW AMM  53-10-61-04 & TESTED IAW AMM 53-10-61-5.
